Periodic Solutions of Some Impulsive Hamiltonian Systems with Convexity Potentials
Dezhu Chen and
Binxiang Dai
Abstract and Applied Analysis, 2012, vol. 2012, 1-8
Abstract:
We study the existence of periodic solutions of some second-order Hamiltonian systems with impulses. We obtain some new existence theorems by variational methods.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/616427.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/616427.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:616427
DOI: 10.1155/2012/616427
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().